Alert archive / Montana / Wind Chill Warnings in 2013
Wind Chill Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this wind chill warning at Dec 6, 2013, 12:00 AM MST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2013, 12:00 AM MST (07:00 UTC)
- Expired
- Dec 7, 2013, 11:00 AM MST
- In force
- 35 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 060700 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1200 AM MST FRI DEC 6 2013 MTZ044-061200- /O.UPG.KTFX.WC.Y.0006.000000T0000Z-131206T1800Z/ /O.NEW.KTFX.WC.W.0002.131206T0700Z-131206T1800Z/ TOOLE- INCLUDING THE FOLLOWING LOCATIONS...SHELBY 1200 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS OF 10 TO 15 MPH. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -30 BELOW TO -40 BELOW IN THE SHELBY AREA...TO -40 BELOW TO -50 BELOW NEAR THE US CANADIAN BORDER...INCLUDING THE SWEETGRASS BORDER CROSSING AREA. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: SHELBY AND SWEETGRASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MTZ009>014-045>052-054-061200- /O.CON.KTFX.WC.Y.0006.000000T0000Z-131206T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY... FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...CHESTER...CONRAD...CHINOOK...CHOTEAU...FAIRFIELD... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... WHITE SULPHUR SPRINGS 1200 AM MST FRI DEC 6 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH THE NIGHT. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -20 BELOW TO -40 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES ON EXPOSED SKIN. * LOCATIONS AFFECTED INCLUDE: FAIRFIELD...CHOTEAU...CHESTER... WHITE SULPHUR SPRINGS...STANFORD...CHINOOK...CONRAD... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...BROWNING...MARIAS PASS...CUT BANK...HAVRE... GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...LEWISTOWN. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BREEZY WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
6 follow-up statements
000 WWUS45 KTFX 061048 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 348 AM MST FRI DEC 6 2013 MTZ009>014-045>052-054-061800- /O.UPG.KTFX.WC.Y.0006.000000T0000Z-131206T1800Z/ /O.EXA.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS...BIG SANDY... FORT BENTON...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS...CHESTER...CONRAD...CHINOOK...CHOTEAU...FAIRFIELD... STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER... BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL... WHITE SULPHUR SPRINGS 348 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH THIS MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW TO -50 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: ALL OF NORTH CENTRAL MONTANA AND THE NORTHERN HALF OF SOUTHWEST MONTANA. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MTZ053-061800- /O.EXA.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/ BROADWATER- INCLUDING THE FOLLOWING LOCATIONS...TOWNSEND 348 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH THIS MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW TO -50 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: TOWNSEND. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MTZ044-061800- /O.CON.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/ TOOLE- INCLUDING THE FOLLOWING LOCATIONS...SHELBY 348 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH THIS MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW TO -50 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
000 WWUS45 KTFX 061741 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1041 AM MST FRI DEC 6 2013 MTZ009-012>014-048>054-061845- /O.EXP.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 1041 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. WINDS HAVE DECREASED AND TEMEPRATURES ARE EXPECTED TO CLIMB INTO THE NEGATIVE TEENS THROUGH THIS AFTERNOON...THEREFORE THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT 11 AM. $$ MTZ010-011-044>047-070545- /O.EXT.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 1041 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST SATURDAY... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST SATURDAY. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH SATURDAY MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW TO -50 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: CHESTER...CHINOOK...CONRAD... SHELBY...CUT BANK...HAVRE * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
000 WWUS45 KTFX 061742 CCA WSWTFX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 1042 AM MST FRI DEC 6 2013 MTZ009-012>014-048>054-061845- /O.COR.KTFX.WC.W.0002.000000T0000Z-131206T1800Z/ NORTHERN ROCKY MOUNTAIN FRONT-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... GREAT FALLS...KINGS HILL PASS...BIG SANDY...FORT BENTON... FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE... BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS... WHITEHALL...TOWNSEND...WHITE SULPHUR SPRINGS 1042 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. WINDS HAVE DECREASED AND TEMPERATURES ARE EXPECTED TO CLIMB INTO THE NEGATIVE TEENS THROUGH THIS AFTERNOON...THEREFORE THE WIND CHILL WARNING WILL BE ALLOWED TO EXPIRE AT 11 AM. $$ MTZ010-011-044>047-070600- /O.EXT.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 1042 AM MST FRI DEC 6 2013 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 11 AM MST SATURDAY... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 11 AM MST SATURDAY. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH SATURDAY MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW TO -50 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: CHESTER...CHINOOK...CONRAD... SHELBY...CUT BANK...HAVRE * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$
000 WWUS45 KTFX 070426 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 926 PM MST FRI DEC 6 2013 MTZ010-011-044>047-071800- /O.CON.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 926 PM MST FRI DEC 6 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH SATURDAY MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -35 BELOW TO -50 BELOW AT TIMES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: CHINOOK...CHESTER...SHELBY... CONRAD...CUT BANK...HAVRE * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MTZ008-014-015-050>052-071800- /O.NEW.KTFX.WC.Y.0007.131207T0426Z-131207T1800Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- JUDITH BASIN-FERGUS-JEFFERSON- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL 926 PM MST FRI DEC 6 2013 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST SATURDAY. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS UP TO 10 MPH THROUGH SATURDAY MORNING. * WIND CHILL VALUES: WIND CHILL VALUES WILL RANGE FROM -20 BELOW TO -40 BELOW AT TIMES. * LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS... DILLON...MONIDA PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS45 KTFX 071140 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT ISSUED BY NATIONAL WEATHER SERVICE MISSOULA MT 440 AM MST SAT DEC 7 2013 MTZ010-011-044>047-071800- /O.CON.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 440 AM MST SAT DEC 7 2013 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS AROUND 10 MPH THROUGH THIS MORNING. * WIND CHILL VALUES: -35 TO -50 DEGREES. * OTHER IMPACTS: FROSTBITE CAN OCCUR IN LESS THAN 10 MINUTES ON EXPOSED SKIN WITH A WIND CHILL NEAR 50 BELOW. * LOCATIONS AFFECTED INCLUDE: CHINOOK...CHESTER...SHELBY... CONRAD...CUT BANK...HAVRE * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. && $$ MTZ008-014-015-050>052-071800- /O.CON.KTFX.WC.Y.0007.000000T0000Z-131207T1800Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- JUDITH BASIN-FERGUS-JEFFERSON- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL 440 AM MST SAT DEC 7 2013 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: EXPECT BITTERLY COLD TEMPERATURES AND WINDS UP TO 10 MPH THROUGH THIS MORNING. * WIND CHILL VALUES: -20 TO -40 DEGREES. * LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...BIG HOLE PASS...CHIEF JOSEPH PASS... DILLON...MONIDA PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...ENNIS...NORRIS HILL... RAYNOLDS PASS...TWIN BRIDGES * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX: PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
000 WWUS45 KTFX 071746 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT ISSUED BY NATIONAL WEATHER SERVICE MISSOULA MT 1046 AM MST SAT DEC 7 2013 MTZ010-011-044>047-071900- /O.EXP.KTFX.WC.W.0002.000000T0000Z-131207T1800Z/ EASTERN GLACIER-HILL-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...HAVRE...SHELBY... CHESTER...CONRAD...CHINOOK 1046 AM MST SAT DEC 7 2013 ...WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. THE BITTERLY COLD TEMPERATURES WILL PERSIST FOR THE REMAINDER OF THE DAY...BUT WINDS HAVE SUBSIDED ACROSS MUCH OF THE REGION. THE AMBIENT AIR IS STILL COLD ENOUGH TO CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES SO PLAN ACCORDING. $$ MTZ008-014-015-050>052-071900- /O.EXP.KTFX.WC.Y.0007.000000T0000Z-131207T1800Z/ BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- JUDITH BASIN-FERGUS-JEFFERSON- INCLUDING THE FOLLOWING LOCATIONS...BIG HOLE PASS... CHIEF JOSEPH PASS...DILLON...MONIDA PASS...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...ENNIS... NORRIS HILL...RAYNOLDS PASS...TWIN BRIDGES...STANFORD... LEWISTOWN...LEWISTOWN DIVIDE...BOULDER...BOULDER HILL... ELK PARK PASS...HOMESTAKE PASS...WHITEHALL 1046 AM MST SAT DEC 7 2013 ...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE WIND CHILL WARNING WILL EXPIRE AT 11 AM MST THIS MORNING. THE BITTERLY COLD TEMPERATURES WILL PERSIST FOR THE REMAINDER OF THE DAY...BUT WINDS HAVE SUBSIDED ACROSS MUCH OF THE REGION. THE AMBIENT AIR IS STILL COLD ENOUGH TO CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES SO PLAN ACCORDING. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this wind chill warning went out at Dec 5, 11:17 PM MST, 43 minutes earlier.
Area forecast discussion, Dec 5, 11:17 PM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1117 PM MST Thu Dec 5 2013 .UPDATE... 1115 PM Update tonight...Increased snowfall and pops in the Great Falls and Stanford areas for tonight. New snow accumulations will be less than an inch in most areas. Added a few more counties to the wind chill advisory. Also...lowered overnight lows a bit in the colder valleys of Southwest MT around Wisdom and West Yellowstone. Brusda 930 PM update tonight. Main change was to up POP a little bit along the Central Montana mountains as some low level moisture continues to stream in from the north. Light snow may continue to fall through the night but it is not expected to accumulate to very much. Temperatures may be difficult to hit tonight as clouds are in and out in some locations. With very cold lows and some breezy winds also continuing into the night...have issued a Wind Chill Advisory for portions of Central Montana. && .AVIATION... UPDATED 0600Z. Increasing low-level clouds along with flurries and light snow are expected tonight as a weak upper-level disturbance continues to move across the forecast area. Any snow accumulation will be less than one-half inch, however low clouds and light snow will cause MVFR or IFR conditions at times, especially from KGTF to KLWT and KCTB to KHVR. Northerly winds near or less than 10kts are expected through the period and some mountain obscuration is expected. MLV && .PREV DISCUSSION... /ISSUED 1040 PM MST Thu Dec 5 2013/ Tonight through Saturday...The broad upper level low pressure trof will continue as the main feature across central Montana and, with the position of the ridge to the west, north flow aloft will also continue. Surface high pressure over Alberta will drift south during the period and keep the air mass on a cooling trend through Friday. Extremely cold temperatures are possible tonight as the air mass continues to cool. Low temps could be moderated somewhat as a mid-level trof drops across central Montana and this could bring in some cloudiness. A few locations developed fog last night. With the increase of clouds across the region, have decided against including fog in the forecast. Southwest Montana will also get some additional lift as the trof digs south along the West Coast. This will give the southwest zones the best chance for accumulating snow although high lights are not expected. Moisture will move through central Montana Saturday and the northern zones should be clearing during the afternoon. Temperatures will remain very cold through the period. Some moderation of the cold temperatures will be seen by Saturday although temperatures will continue well below normals. Zelzer Saturday Night through Thursday...Medium range models are in decent agreement tonight and continue the trend of warming temperatures next week. As a result, confidence has increased somewhat that this warming trend will pan out so have increased forecast temperatures somewhat. Forecast period starts out with the Northern Rocky Mountains beneath the axis of a positively tilted upper level trough and thickness values near 5000 decameters for continued cold temperatures into Sunday. However, the upper level pattern becomes increasingly progressive, moving the upper trough eastward and placing Montana in an unsettled northwest flow aloft for Tuesday through Thursday. This will result in increasing thickness values across the region with surface low pressure developing east of the Continental Divide. Westerly surface winds prevail across the region for much of next week with temperatures gradually rising back toward seasonal averages. Forecast does not envision any significant weather systems producing widespread precipitation. As such, pops will remain generally low but near climatology. mpj && .PRELIMINARY POINT TEMPS/POPS... GTF -25 -8 -25 -3 / 100 20 20 10 CTB -30 -12 -35 -3 / 20 20 10 10 HLN -18 -5 -18 -2 / 30 30 30 20 BZN -18 2 -12 0 / 10 30 40 30 WEY -34 5 -10 11 / 20 50 60 50 DLN -21 4 -10 3 / 10 50 50 30 HVR -28 -7 -24 -7 / 20 20 10 10 LWT -24 -7 -22 -2 / 20 30 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY until 11 AM MST Friday Blaine...Cascade... Central and Southern Lewis and Clark...Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton...Fergus...Hill... Jefferson...Judith Basin...Liberty...Meagher...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Dec 5, 10:50 PM MST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 1050 PM MST THU DEC 5 2013 MTZ009>014-044>052-054-061200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER- 1050 PM MST THU DEC 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT A WIND CHILL ADVISORY IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WIND CHILL ADVISORY IS IN EFFECT THROUGH LATE FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-015-053-055-061200- BEAVERHEAD-MADISON-BROADWATER-GALLATIN- 1050 PM MST THU DEC 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 7:15 PM MST | Wind Chill Advisory | TFX | 9 hr |
Nearby
Wind Chill Warnings in Montana, 2013Every wind chill warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.